... taking it a week ago and I feel like I have rocks in my stomach. I have read all the tips to combat the nausea and will try them in the morning. I am only taking one pill in the morning and in the evening. I can't imagine taking 4 a day. I can't even stand the thought of food, maybe that is why you lose weight! I have a lot of weight to lose because of prednisone and I really hope this gets better. Has anyone gotten so sick that they had to go to the hospital?
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just started taking Beyaz. After 6 pills I am so nausiated. Im miserable. Will it get better?
Posted 26 Jul 2011 • 1 answer
Posted 12 Jan 2015 • 1 answer
Posted 30 Jan 2015 • 2 answers
I haven't started Contrave yet. I am more hesitant because I don't know what to eat when it comes to
Posted 14 Dec 2016 • 1 answer
Posted 5 Mar 2017 • 1 answer